Show all

2021

Risk-averse approach for topology optimization of fail-safe structures using the level-set method

Martínez-Frutos, Jesús; Ortigosa, Rogelio

Risk-averse approach for topology optimization of fail-safe structures using the level-set method Journal Article

In: Comput Mech, vol. 68, no. 5, pp. 1039–1061, 2021, ISSN: 1432-0924.

BibTeX | Tags: Applied Mathematics, Computational Mathematics, Computational Mechanics, Computational Theory and Mathematics, DICOPMA, Mechanical Engineering, Ocean Engineering | Links:

Multi-resolution methods for the topology optimization of nonlinear electro-active polymers at large strains

Ortigosa, Rogelio; Martínez-Frutos, Jesús

Multi-resolution methods for the topology optimization of nonlinear electro-active polymers at large strains Journal Article

In: Comput Mech, vol. 68, no. 2, pp. 271–293, 2021, ISSN: 1432-0924.

BibTeX | Tags: Applied Mathematics, Computational Mathematics, Computational Mechanics, Computational Theory and Mathematics, DICOPMA, Mechanical Engineering, Ocean Engineering | Links:

2015

Robust optimal shape design for an elliptic PDE with uncertainty in its input data

Martínez-Frutos, Jesús; Kessler, Mathieu; Periago, Francisco

Robust optimal shape design for an elliptic PDE with uncertainty in its input data Journal Article

In: ESAIM: COCV, vol. 21, no. 4, pp. 901–923, 2015, ISSN: 1262-3377.

BibTeX | Tags: 19274/PI/14, Computational Mathematics, Control and Optimization, Control and Systems Engineering | Links:

2011

Analysis and numerical simulation of a nonlinear mathematical model for testing the manoeuvrability capabilities of a submarine

Ovalle, Diana M.; García, Javier; Periago, Francisco

Analysis and numerical simulation of a nonlinear mathematical model for testing the manoeuvrability capabilities of a submarine Journal Article

In: Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1654–1669, 2011, ISSN: 1468-1218.

BibTeX | Tags: Analysis, Applied Mathematics, Computational Mathematics, Econometrics and Finance, General Economics, General Engineering, General Medicine | Links:

2010

A local existence result for an optimal control problem modeling the manoeuvring of an underwater vehicle

Periago, Francisco; Tiago, Jorge

A local existence result for an optimal control problem modeling the manoeuvring of an underwater vehicle Journal Article

In: Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2573–2583, 2010, ISSN: 1468-1218.

BibTeX | Tags: Analysis, Applied Mathematics, Computational Mathematics, Econometrics and Finance, General Economics, General Engineering, General Medicine | Links: